Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


General defect relations of holomorphic curves

Author: Kiyoshi Niino
Journal: Trans. Amer. Math. Soc. 289 (1985), 99-113
MSC: Primary 30D35; Secondary 32H30
MathSciNet review: 779054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ x:{\mathbf{C}} \to {P_n}{\mathbf{C}}$ be a holomorphic curve of finite lower order $ \mu $, and let $ A = \{ \alpha \} $ be an arbitrary finite family of holomorphic curves $ \alpha :{\mathbf{C}} \to {({P_n}{\mathbf{C}})^\ast}$ satisfying $ T(r,\alpha ) = o(T(r,x))\;(r \to \infty )$. Suppose $ x$ is nondegenerate with respect to $ A$, and $ A$ is in general position. We show the following general defect relations: (1) $ x$ has at most $ n$ deficient curves in $ A$ if $ \mu = 0$. (2) $ \sum\nolimits_{\alpha \in A} {\delta (\alpha ) \leq n\;{\text{if}}\;0 < \mu \leq 1/2} $. (3) $ \sum\nolimits_{\alpha \in A} {\delta (\alpha ) \leq [2n\mu ] + 1\;{\text{if}}\;1/2 < \mu < + \infty } $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D35, 32H30

Retrieve articles in all journals with MSC: 30D35, 32H30

Additional Information

PII: S 0002-9947(1985)0779054-5
Keywords: Holomorphic curve, Nevanlinna theory, defect relation, spread relation, deficient curve
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia